Chinese Annals of Mathematics, Series B

ISSN: 0252-9599 (Print) 1860-6261 (Online)

Description

Chinese Annals of Mathematics (CAM) is a comprehensive mathematical journal published bimonthly in English carrying original papers on pure and applied mathematics. It aims at presenting the latest achievements in mathematical research. The journal is published jointly by the Editorial Office of CAM (Fudan University) and Springer. Contributions from mathematicians all over the world are welcome.

10 Volumes 54 Issues 530 Articles available from 1980 - 2014

Browse Volumes & Issues